MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ALTAALL1
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use in a left ventricular assist device (lvad) implantation procedure of this hemosphere alta monitor connected to a swan-ganz iq catheter, the right ventricle cardiac output (rvco) values of 7.3 l/min provided were inconsistent with patient's clinical condition.Then, a bolus thermodilution was performed, obtaining an intermittent cardiac output (ico) value of 4.3 l/min.The following day, rvco was recalibrated, and the values were aligned (rvco = 3.8 l/min; ico = 3.7 l/min).Rvco remained reliable after this calibration.There were no consequences for patient, as physician judgement was used to guide therapy.The device was available for evaluation.

Brand Name
HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key24615913
Report Number2015691-2026-13261
Device Sequence Number21290438
Product Code DQK
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K252533
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTAALL1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown